# SDR ABXA050096

- Difficulty date: April 20, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 43,726 hours, 36,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Corroded
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT L1 POSITION (EXTERNAL) INOPERATIVE (GROUND ILLUM) L388.  CLEANED CORROSION AT CONNECTOR IAW B767 MM 33-51-06.  OPS CHECKED GOOD.
